| Model Number |
004628-005 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a cartridge change error occurred and that the insulin gauge was intermittently inaccurate.No further information was obtained as customer declined troubleshooting with tandem technical support.There was no reported impact to blood glucose.